# SDR ASAA12511404

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 21,363 hours, 6,509 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Indication
- Location: Fmc
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT ON TAXI OUT. ACFT GROUNDED.  ACCOMPLISHED QRH PROCEDURE. OPS NORMAL.
